# SDR SWAA2014042127217

- Difficulty date: March 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N342TR
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 38,072 hours, 18,844 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT STATION 101.90 CRACKED 3RD STIFFENER FROM THE FRONT AT THE LOWER CHORD.  REPAIRED RIB IAW SRM.
